DAY AND NIGHT NURSE CAPSULES

DAY AND NIGHT NURSE CAPSULES 24 CAPSULES
£7.79

Day and Night nurse capsules are for the relief of symptoms of cold and flu with associated congestion, including aches and pains, headache, fever, sore throat, blocked nose and sinuses. In addition, they are also able to provide a restful nights sleep whilst suffering from these symptoms.

Adults and children aged 12 years and older, take two day capsules every four hours, up to a maximum of six capsules in any 24 hour period. Then take two night capsules just before bed time. Allow at least 4 hours between taking the last dose of day capsules and the dose of night capsules. 

PSEUDOEPHEDRINE : 30mg
PARACETAMOL : 1000mg
PHOLCODINE : 5mg
PARACETAMOL : 500mg
PROMETHAZINE : 20mg
DEXTROMETHORPHAN : 15mg

Do not use if:
•The patient is under 12 years of age
•Required for a duration longer than 7 days without consulting your pharmacist or doctor. 
•You suffer from high blood pressure without consulting your pharmacist or doctor first.

•Contains paracetamol. Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well. 
•Do not take with other cold and flu products including decongestants. 
•This medicine may make you sleepy. If this happens, do not drive or use tools or machines. 

•Please consult your pharmacist or doctor before using this medicine if you are currently pregnant, likely to get pregnant or breastfeeding.
•Please consult your pharmacist or doctor if you are currently taking any other medicines as this may cause an interaction.
•If you think you may be allergic to any of the ingredients contained in this medicine, please seek medical advice before taking.
•If you have any questions after you have bought this medication, please speak to your pharmacist.

Customers who bought this item also bought

GAVISCON ADVANCE LIQUID ANISEED-300ML

GAVISCON ADVANCE LIQUID ANISEED 300ML
£8.99

Nurofen Plus Tablets 32 Tablets

Nurofen Plus Tablets 32 tablets
£6.79

CO-CODAMOL 8/500MG 32 CAPLETS

CO-CODAMOL 8/500MG 32 CAPLETS
£1.99

LEMSIP COLD & FLU BLACKCURRANT- 10 SACHETS

LEMSIP COLD & FLU BLACKCURRANT 10 SACHETS
£3.99